# SDR HALA20240212040

- Difficulty date: February 11, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 12,009 hours, 2,755 cycles
- Engine: PW113GAJM
- Engine time: 11,363 hours, 2,565 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: UNKNOWN
- Condition: Punctured
- Location: Nr 1 Edp
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: J

## Discrepancy

ETOPS - #1 ENGINE EDP SUCTION LINE FOUND TO HAVE PUNCTURE/LEAKING. REMOVED AND REPLACED #1 ENGINE EDP SUCTION LINE PER AMM 29-11-51-400. LEAK CHECKED, OPS CHECKED. NO DEFECTS NOTED. OK FOR SERVICE.
